MAUDE Adverse Event Report: ZIMMER GMBH BLUNT TIP SCREW, ÿ 4X48MM; IMPLANT, TRAUMA

ZIMMER GMBH BLUNT TIP SCREW, ÿ 4X48MM; IMPLANT, TRAUMA
Catalog Number 47-2486-048-40
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an initial clavicle plating for fracture completed.The patient reported persistent pain and stiffness after surgery at around 9 months post-op and the fracture was observed to be consolidated in good position so device removal was recommended.On imaging nail protrusion was noted.The device removal procedure was completed on one year post implantation without any known complications.Further details have not been provided.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: proximal humerus, left, #item 47249616107, #lot 3163113.Proximal humerus nail cap, #item 47248801000, #lot 3208165.Blunt tip screw, item #47248604640, #item 3207879.Blunt tip screw, #item 47248604440, #lot 3202505.Cortical bone screw, #item 47248613040, #lot 3197007.Cortical bone screw, #item 47248613240, #lot 3183248.Therapy date: (b)(6) 2025.G2: country report source: spain.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4,b5,d2,g1,g3,g6,h1,h2,h3,h6.The cmp was confirmed.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.The reported products were reviewed for compatibility with no issues noted.Review of the complaint history found no additional related complaints for the nail item and the reported part and lot combination.Review of the complaint histories for the screws and cap identified additional similar complaints for the reported items and the part and lot combinations.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Medical records were provided and reviewed by a health care professional.The review identified that patient had an initial right alps clavicle system implanted.Subsequently, the patient experienced a rotator cuff with failed repairment 1 year later.Patient reported pain and stiffness.The deltoid insertion was painful.The radiographs showed no displacement.Fracture was consolidated in good position.The nail protrudes next to a screw.Patient was transfered to emergency after falling on the ground.Nail, cap and screws were removed.Review of medical records identified seizure with fall as contributing factor to the event.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
BLUNT TIP SCREW, ÿ 4X48MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23497430
Report Number0009613350-2025-00867
Device Sequence Number8992484
Product Code HSB
UDI-Device Identifier00889024505483
UDI-Public(01)00889024505483(17)290606(10)3205625
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47-2486-048-40
Device Lot Number3205625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale
Patient Weight68 KG